# SDR R61A201510170754

- Difficulty date: October 17, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066920001
- Condition: Damaged
- Location: Frame 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT CF NR 3, FRAME 74, SHEAR CLIP AT STR 1-2 LT DAMAGED DURING SKIN REPAIR.  MX R & R CF NR 3, FRAME 74, SHEAR CLIP AT STR 1-2 LT, IAW EA R170EA-53-23-0003.  ALSO, IAW ETD 2015-170-096979, PN 170-66920-001, SHEAR CLIP.
